Each tablet contains: Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg. Also contains Lactose. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
ASDA George offers free click and collect. But before you place your order, double check by entering your postcode that click and collect is available at your store. Standard delivery costs £3.50.
ASDA Rewards is ASDA's free loyalty scheme. You can get 10% cashback on Star products. You earn ASDA Pounds into a Cashpot to exchange into ASDA vouchers.
Is this the cheapest price? Find out with our free supermarket price comparison app. Compare ASDA with Sainsbury's, Morrisons, Tesco, Iceland, Ocado and Waitrose.
- Join our Facebook Group, Cheap Supermarket Cooking. Members share supermarket deals, recipe ideas, and what's cooking at home.
Money saving guides written by our experts
Join Latest Deals for free and get a hand-picked list of the best deals, delivered straight to your inbox. Fancy yourself as a bit of a bargain hunter? Share deals you find and earn Amazon vouchers!
Chief Bargain Hunter